I had my last period 12/17 - 12/22 cycle is 27 days. He ejaculated in me on 12/26 took Plan B on 12/27 about 26 hours later. Last few days been experiencing cramping in my back to my stomach & i feel it down my left leg. Headaches. Now today I've been feeling nauseous, light-headedness &:the cleaner smells terrible. . 6 days until my next period. Last month I took plan b & did not experience drawn out side effects
As you used Plan B last month, it's impossible to say when you ovulated this month. If you were already fertile when you had sex, then Plan B will not be able to delay your ovulation, so won't work. You'd need the other emergency contraceptive pill, or to have an IUD fitted.
Using 2 doses of Plan B so close together, is also a huge amount of artificial hormone for your body to handle. 1 dose can cause symptoms, so a second dose can really mess up your cycle & give hormonal side effects.
It also depends on where you are in your menstrual cycle when you take Plan B, as to how many symptoms you experience.
Your next period may not be on time. You'll need to do a pregnancy test to see if the delay is due to the Plan B or pregnancy. Either is possible. Plan B is no where near as reliable as regular birth control.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Mar 2015 • 2 answers
Posted 4 Nov 2015 • 1 answer
Posted 26 Jan 2016 • 1 answer
Posted 24 Jun 2018 • 2 answers
Posted 16 days ago • 1 answer